# SDR HEEA065050

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 206064203101
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT CRACKED NEAR MOUNTING BRACKET.
